American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60F99) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] B. Yang and H. Xiao. Law of large numbers under the nonlinear expectation. Proc. Amer. Math. Soc. 139 (2011) 3753-3762. MR 2813405.
Abstract, references, and article information   
View Article: PDF

[2] T. Hill and M. Spruill. Erratum to ``On the relationship between convergence in distribution and convergence of expected extremes'' . Proc. Amer. Math. Soc. 128 (2000) 625-626. MR 1707517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Theodore P. Hill and M. C. Spruill. On the relationship between convergence in distribution and convergence of expected extremes . Proc. Amer. Math. Soc. 121 (1994) 1235-1243. MR 1195722.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Wolfgang Stadje. The influence of the initial distribution on a random walk . Proc. Amer. Math. Soc. 103 (1988) 602-606. MR 943090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] R. L. Duncan. A probability distribution associated with the Hurwitz zeta function . Proc. Amer. Math. Soc. 99 (1987) 757-759. MR 877052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Peter Hall. Order of magnitude of the concentration function . Proc. Amer. Math. Soc. 89 (1983) 141-144. MR 706528.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1